# SDR REXA2022030200299

- Difficulty date: February 14, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 29,705 hours, 20,669 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: AV67021186004
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT VERT DRAG ANGLE CRACKED. - REPAIRED IAW CRJ900 SRM 55-31-00-201-001-A01. SEALED AND PAINTED IAW CRJ 900 SRM'S 51-23-00-001-001-A01 AND 51-25-01-001-001-A01.
